Posted by: Bronshar | 2009-03-09

U I D and I B S

Hi GynaeDoc.
About three years ago I had a mirena inserted for heavy periods.
Also have very painfull periods. It is working well for those problems but now I have I B S . Do the two problems coinside.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No they don't. It is probably coincidental.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Bronshar | 2009-03-11

Thanks, I will try keep tabs on my diet and see if that helps.

Reply to Bronshar
Posted by: A | 2009-03-10

I' ve suffered from IBS for most of my life and in the last few years I have managed to get the symptoms under control. After having the mirena inserted 10 months ago I haven' t seen any reemergence of my symptoms. Try to look at other factors that could be contributing to IBS like stress and diet (especially wheat or gluten allergies). I think it' s worth ruling out the obvious causes before you start consdering your IUD as the culprit. Just my two cents..

Reply to A
Posted by: Bronshar | 2009-03-10

Since I had the mirena inserted I have a spastic colon with pain in my stomach everyday, my bowels always feel full and this is most uncomfortable. A docter perscribed mebeverine which helps but do i have to take this medicine lifelong, because when i stop taking it the symptoms come back. That is why I am woundering wheather period pain and spastic colon are one and the same thing or is this just coincidental. I have a good diet of fruit and vegs.

Reply to Bronshar

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.